# SDR REXA2018111381091

- Difficulty date: October 28, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N800AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8000
- Aircraft time: 28,041 hours, 25,739 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FRONT SPAR CENTER LEADING EDGE HAS CRACK ON CORNER
REMOVED AND REPLACED LEFT WING FRONT SPAR CENTER LEADING EDGE BRACKET  IAW CRJ 200 SRM 51-42-06
